Preface to the fifth special issue on practical asymptotics

Korobkin, A. (2011) Preface to the fifth special issue on practical asymptotics. Journal of Engineering Mathematics, 69 (3). pp. 111-112. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: engineering(all),mathematics(all) ,/dk/atira/pure/subjectarea/asjc/2200
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 23 Jun 2016 23:11
Last Modified: 22 Apr 2020 00:55
URI: https://ueaeprints.uea.ac.uk/id/eprint/59551
DOI: 10.1007/s10665-010-9427-3

Actions (login required)

View Item View Item